# SDR 98ZZZX11

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N105EV
- Make and model: Doug MD-11F
- Aircraft serial: 48544
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cowl
- Condition: Damaged
- Location: Rt T/R Cowl
- Part time: 13,628 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 2 ENGINE T/R COWL RT DAMAGED.  ALSO FOUND TRANSLATING COWL RT LOWER SIDE DAMAGE ABOUT 10 CM BY 8 CM WHEN TRANSIT IN ANC.  REPLACED RT HALF OF BOTH FAN COWL AND TRANSLATING COWL.
